Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On graphs with a metric end space

Author: Kerstin Waas
Journal: Trans. Amer. Math. Soc. 351 (1999), 1043-1062
MSC (1991): Primary 05C10
MathSciNet review: 1487635
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: R. Diestel conjectured that an infinite graph contains a topologically end-faithful forest if and only if its end space is metrizable. We prove this conjecture for uniform end spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 05C10

Retrieve articles in all journals with MSC (1991): 05C10

Additional Information

Kerstin Waas
Affiliation: Fakultät für Mathematik, TU Chemnitz D-09107 Chemnitz, Germany

PII: S 0002-9947(99)02255-2
Keywords: Infinite graph, topological end space, uniformly end-faithful, topologically end-faithful
Received by editor(s): January 20, 1997
Additional Notes: Supported by Deutsche Forschungsgemeinschaft
Article copyright: © Copyright 1999 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia